# SDR AALA20100423TUL07

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 53,932 hours, 27,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS UNDER FORWARD SERVICE DOOR PAN BETWEEN STATIONS 191 TO 200.  INSTALLED DOUBLER PER EA MD80-53010341.
